RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1988, Volume 22, Issue 2, Pages 59–60 (Mi faa1108)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief communications

A de Rahm complex of nonisolated singularities

A. G. Aleksandrov


Full text: PDF file (264 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1988, 22:2, 131–133

Bibliographic databases:

UDC: 513.015.7
Received: 31.03.1987

Citation: A. G. Aleksandrov, “A de Rahm complex of nonisolated singularities”, Funktsional. Anal. i Prilozhen., 22:2 (1988), 59–60; Funct. Anal. Appl., 22:2 (1988), 131–133

Citation in format AMSBIB
\Bibitem{Ale88}
\by A.~G.~Aleksandrov
\paper A de Rahm complex of nonisolated singularities
\jour Funktsional. Anal. i Prilozhen.
\yr 1988
\vol 22
\issue 2
\pages 59--60
\mathnet{http://mi.mathnet.ru/faa1108}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=947607}
\zmath{https://zbmath.org/?q=an:0663.32008|0652.32008}
\transl
\jour Funct. Anal. Appl.
\yr 1988
\vol 22
\issue 2
\pages 131--133
\crossref{https://doi.org/10.1007/BF01077604}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988R699700007}


Linking options:
  • http://mi.mathnet.ru/eng/faa1108
  • http://mi.mathnet.ru/eng/faa/v22/i2/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Aleksandrov, “Nonisolated Saito singularities”, Math. USSR-Sb., 65:4 (1990), 561–574  mathnet  crossref  mathscinet  zmath
    2. A. G. Aleksandrov, “Vector fields on a complete intersection”, Funct. Anal. Appl., 25:4 (1991), 283–284  mathnet  crossref  mathscinet  zmath  isi
    3. A. G. Aleksandrov, “The Index of Vector Fields and Logarithmic Differential Forms”, Funct. Anal. Appl., 39:4 (2005), 245–255  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Aleksandrov A.G., “The Topological Index of Vector Fields at Quasihomogeneous Complete Intersections”, C. R. Math., 350:19-20 (2012), 911–916  crossref  isi
    5. A. G. Aleksandrov, “Differential Forms on Quasihomogeneous Noncomplete Intersections”, Funct. Anal. Appl., 50:1 (2016), 1–16  mathnet  crossref  crossref  mathscinet  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:181
    Full text:72
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020